| Model Number |
7160-20 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 03nov2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
Event or Problem Description
Halyard received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 3006646024-2017-00017 for the first patient.Refer to 3006646024-2017-00019 for the third patient.It was reported that a "physician wanted to discuss 3 patient removal problems with pegs.The physician stated that within the last 30 days he has had 3 patients he could not pull the peg out of.The bumper broke off in the patient on two patients and it had to be removed in endoscopy.Also, the physician could not get the tube to pull out of the third patient and stopped pulling on it and sent them to endoscopy for removal as well.The physician did not provide the exact dates and said he thought the tubes had been in for 60-90 days.There was no harm to any of the patients.He has stopped using our peg." no additional information was provided.
Additional Manufacturer Narrative
All information reasonably known as of 11dec2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
Event or Problem Description
Additional information was received from the representative on 30-nov-2017."the customer states, she was told the bumper did not come off during the attempts to remove the tube.They were concerned it would come off, and decided to take the patients to the endoscopy suite to remove them.There were three patients affected.".